# SDR AALA201905029004

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 52,685 hours, 31,009 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215303000200
- Part serial: 730RH
- Condition: Corroded
- Location: Rt Mlg
- Part time: 52,685 hours, 31,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT MAIN LANDING GEAR AFT PINTLE PIN. REPLACED PINTLE PIN PER TASK CARD 26T00032001.
